# SDR 2002UALA00137

- Difficulty date: January 23, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 41,085 hours, 6,641 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN BASE DISTANCE MEASURING EQUIPMENT ANTENNA M763.  MAJOR REPAIR ACCOMPLISHED INSTALLED REPAIR DOUBLER AT BODY STATION 548, BL 0.
